# SDR GLBA2003016

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 21,301 hours, 25,866 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: 10038100511
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LH FUEL CAP LEAKING FUEL, R&R FUEL CAP
